# SDR SWAA2022013132094

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 34,456 hours, 20,202 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET UNDER FWD INBD CORNER OF PANEL 551AT CRACKED [MARKED]. / R&R'D BRACKET PER SRM 51-10-02.
